# SDR UHLA201604190183

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 32,275 hours, 19,988 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Malfunctioned
- Location: Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS MAU 2B FAIL IN FLIGHT WITH ASSOCIATED MESSAGES.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.  PERFORMED NIC 4 MODULE RESET TEST, MESSAGE CLEARED IAW FIM 45-45-00-810-942-A. FLEW TO DESTINATION AND R & R MAU 2.
